Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Changes in skin color

when i was child my face colour was white but now i m age of 18 my coloure is black why how i can white?
Mon, 3 Oct 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
General & Family Physician 's  Response
Hello Mr .Pathan;
welcome to HealthcareMagic
Since you are 18 yrs now the colour of the skin of face will change because in young age there is tanning of skin due to excessive exposure to sun while travel;play;driving bike and other out door activities.To make it a little better or fair please try to reduce exposure to sun if it is not necessary to do so.Try applying a sunscreen before going out then after that for care of your facial skin you can get a clean up or even facial done and things will improve.If the problem continues or worsens then contact a Dermatologist for further advice and treatment.
Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My name is Lissy . I am 49 years old. These last 6 months people have been asking me you have become darker. This worries me as the change was sudden

doctor1 MD

hi,my skin was fairer in 2010,in 2011 i diagonised with depression.and i am suffering from depression now.my skin started darkenig from 2010 but more after depression.i dont think the unfair color is due to depression. i am taking medications for depression also.my exposure to sun is very very less.please tell me the reason of this unfair color of skin and also tell me how to get back my fair color..

doctor1 MD

I have been diagnosed with acute cellulitis and my leg went from a bright red to angry purple, which has been seen by a doctor. I have been prescribed antibiotics for this, but i am scared. Will my leg stay purple forever or is there a chance it will turn black and my skin will fall off.

Recent questions on  Sun tanning

doctor1 MD

i was diagnosised with thyroiditis 3 years ago. I have been on synthroid for almost 3 years. But before that, I had an infection and was placed on oral doxycycline. we have a pool and i was out in the pool all weekend with sunscreen on. Then my daughter and i went to the beach, stayed about 2 hours, walking around and sitting on the beach. no problems. then on our way home, i started to get sick, nausa and diarrhea. by the end of the night, i was having chills and teeth chattering. thought it was from dehydration, but i was hydrated through out the day. ever since then, every time i am in the sun and get a slight redness, i go through the same thing again. it has been going on for 3 1/2 years. no one seems to know what is the problem. i have been tested for lupus, and so far it has come back negagtive. I also had a ct scan to rule out carsonoid syndrom. That was negative also. I am going to be tested again in december for lupus. not sure if anyone else has anything similar to this. my doctor doesn t know where to go from here, but she keeps trying to find something by reading.... so for now, i mainly hibernate in the house on hot days. boo boo, cuz i like the sun! also something i forgot, I am on hormone replacement and it has helped with alot of the red face with being in the heat. so who knows what is the problem... any suggestions?

doctor1 MD

just started using a sunbed at a local centre today ,only had a 5min session but when I came out after about 10 mins I felt really ill couldn t really describe it but when I got home had a lie down for an hour ,feeling ok now ,what could this of been through as I was planning on going again in a couple of days time ,

doctor1 MD

hi! so im a tan addict and i tan alot. i recently was tanning (in a tanning bed!) using a tingle lotion and a day later i noticed little white spots everywhere on my tummie and back. I googled this and realised that it could possibly be Tenia Versicolor. But is it possible that its just a reaction from the tingle lotion and i shouldnt worry? however, if it is tenia versicolor, i already know i can use antefungal creams (Etc) but i also know that isnt gonna make it go away for ever. is there a way that i can get rid of tenia versicolor for ever? a pill or shot maybe?

doctor1 MD

I recently had an excision for a superficial spreading melanoma, that did start growing veritically, from my upper right shoulder on my back. I still have stitches and am waiting for this pathology to determine if the margins are clear. Since the excision I have veins that are becoming darker blue under that right arm pit, shoulder and chest area. Even after lots of sunblock and reapplication I did get a sunburn, however the joint of my shoulder and armpit meet where one of these dark blue veins are I burnt around the vein but did not burn on nor about 1/4-1/2 an inch all around this vein. Is this normal or something I should contact the doctor who did my excision? I don t want to bother him if unnecessary, but has been a week since excision and have one more week till I go back to see him.

doctor1 MD

My daughter was sun tanning for the last 3 days . She is fairly pale. She was in the heat for about 2 hours each day and put zero sunscreen and a ton of sun tanning lotion so she can get a quick XXXXXXX Well, that didn't work well at all. She went...

doctor1 MD

Tanned Skin with Acne Spot Kindly suggess any effective cream for skin lightening and spot removal within short period of time

doctor1 MD

Hii, me KB. Of 25 years old. My skin tone is dark, I hv already used cream melacare and otherone I forgot bt after stop using my skin become darker den normal skin tone. Wt to do? Should I use the Eukroma cream for glow? Will remain there effect...